Aequationes mathematicae

, Volume 84, Issue 3, pp 261–269

Hermite–Hadamard type inequalities for the m- and (α, m)-geometrically convex functions

Authors

  • Bo-Yan Xi
    • College of MathematicsInner Mongolia University for Nationalities
  • Rui-Fang Bai
    • College of MathematicsInner Mongolia University for Nationalities
    • The Seventh School of Neijiang
    • School of Mathematics and InformaticsHenan Polytechnic University
    • Department of Mathematics School of ScienceTianjin Polytechnic University
Article

DOI: 10.1007/s00010-011-0114-x

Cite this article as:
Xi, B., Bai, R. & Qi, F. Aequat. Math. (2012) 84: 261. doi:10.1007/s00010-011-0114-x

Abstract

In the paper the authors introduce concepts of the m- and (α, m)-geometrically convex functions and establish some inequalities of Hermite–Hadamard type for these classes of functions.

Mathematics Subject Classification (2000)

Primary 26D15Secondary 26A51

Keywords

Hermite–Hadamard type inequalitym-geometrically convex function(α, m)-geometrically convex functionHölderinequalityintegral identity

Copyright information

© Springer Basel AG 2012